# SDR 2005UALA01406

- Difficulty date: December 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CRACKED LWR AFT FRAME.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACP'D PER SRM 51-70-13, REPLACED LWR AFT FRAME SECTION OF DOOR PERIMETER,
